# SDR DALA13016193215

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND CORROSION ON CLEAT AT FR 32 AND BETWEEN STR 41R TO STR 42R IN FWD CARGO COMPARTMENT SSI 532180;  MEASURES APROX L=3.5" W=0.300" D=0.003"  REPLACED CLEAT AT FR 32 AND BTW STR 41R TO STR 42R IN FORWARD CARGO COMPARTMENT IAW SRM 51-72-11.
